Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am having symptoms like swollen legs and heart racing. need your suggestion.

my legs are swollen and I am having dizzy spells. My heart is also racing with some shortness of breath I am 41 years old with a 25 year history of Hypertension .
Asked On : Fri, 11 Mar 2011
Answers:  3 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
swollen legs is actually edema of legs, get your Complete examination done, so as to rule out the cause of it.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Hi Please consult to your cardiologist to rule out any cardiac problem. please check your serum urea, creatinine, Hb%. If any thing abnormality then consult your nephrologist thank you
Answered: Fri, 11 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vaishali Hebbar's  Response
Hello There..
Welcome to healthcare magic forum..
It looks like you are undergoing heart failure which requires immediate treatment with diuretics and other drugs. Please consult a doctor immediately.
Hope this helps..
Get well soon..
Take care!!
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor